MAUDE Adverse Event Report: TIDI PRODUCTS LLC ZERO GRVTY FLR SYSTM 6.5' ARM; APRON, LEADED

TIDI PRODUCTS LLC ZERO GRVTY FLR SYSTM 6.5' ARM; APRON, LEADED
Model Number ZGM-6-5H
Medical Device Problem Codes Inadequate or Insufficient Training (1643); Device Handling Problem (3265)
Health Effect - Clinical Codes Bruise/Contusion (1754); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Serious Injury
Event or Problem Description
2 staff members got injured trying to move a zg floor system.The 2 employees have no experience with zero gravity and attempted to move the system without the appropriate training according to the contact at the hospital.The system hasn't been used for quite some time so there is a lack of knowledge on how to move and use the device.There were no reports of the system being defective.Employee 1 sustained a serious toe injury due to the system rolling/pushed over her toe.The 2nd employee sustained a calf strain trying to push the zero gravity.Butler was informed that tidi would send someone there to do an in-service and train them how to move and opertate the system.
 
Additional Manufacturer Narrative
The complaint reports 2 staff members got injured trying to move a zg floor system.The 2 employees have no experience with zero gravity and probably shouldn't have attempted to move the system without the appropriate training.The system hasn't been used for quite some time so there is a lack of knowledge on how to move and use the device.There were no reports of the system being defective.Employee 1 sustained a serious toe injury due to the system rolling/pushed over her toe.The 2nd employee sustained a calf strain trying to push the zero gravity.This is the first reported complaint of this type, based on historical complaint data review.Per the tidi zero gravity sales consultant, training was provided to the staff on (b)(6) 2025.No documentation of the training has been provided as of yet.Per the instructions for use (ifu): warning! tip over hazard lower assembly to lowest height prior to transport.Warning! tip over hazard.To relocate device in surgical suite: raise leveling feet; roll over flat surfaces with no obstructions.Within the surgical suite or to other rooms.The floor unit may be moved to other rooms if disassembly is not required.If disassembly is required, contact tidi products service.1.Raise leveling feet and unlock casters.2.Carefully push base, using handles, over flat surface with no obstructions.3.Level the base according to this document.Service issues are trended and reviewed by management on a monthly basis.As part of this monthly review, trends and excursions above control limits will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time manufacturer reference file: (b)(4).

Brand Name
ZERO GRVTY FLR SYSTM 6.5' ARM
Common Device Name
APRON, LEADED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22378223
Report Number2182318-2025-00067
Device Sequence Number8025842
Product Code EAJ
UDI-Device Identifier00618125176250
UDI-Public00618125176250
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberZGM-6-5H
Device Catalogue NumberZGM-6-5H
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown